# SDR NSVA200600224

- Difficulty date: December 7, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 31,696 hours, 36,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ARM LIGHT ON FLIGHT ATT PANEL INOP.  RELAMPED F/A EMERG ARMED LIGHT.
